# SDR SWAA2013022613119

- Difficulty date: February 13, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 43,217 hours, 24,988 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113A9351402
- Part serial: 623
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 CANOE FAIRING AT AFT END HAS A CRACK THAT RUNS THROUGH A NUT PLATE FOR AFT FAIRING.  REPAIRED FAIRING PER EA.
